RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 11  


The principle of quasioptimality for linear ill-posed problems in Hilbert space
V. B. Glasko, Yu. A. Kriksin
1603
Two-step iteration regularization methods for the solution of ill-posed problems with a selfadjoint nonnegative operator
V. I. Gryn'
1614
On the problems of linear programming with interval coefficients
A. A. Vatolin
1629
The method of successive approximations in the problem of optimal control of a nonlinear parabolic system
A. T. Lukyanov, S. Ya. Serovaĭskiĭ
1638
An approximate solution of a nonlinear boundary value problem with a small parameter multiplying the highest derivative
I. P. Boglaev
1649
Investigation of the method of nets for two-dimensional equations of the Navier-Stokes and Euler type with non-negative viscosity. I
V. F. Baklanovskaya
1657
Anomalous thermal waves in plasma
G. L. Stenchikov
1675
The determination of parameters in a model of the movement of salts
M. P. Galanin, N. A. Tikhonov
1686
Estimates for the rate of convergence of projection-difference schemes for parabolic equations in a domain with a small aperture
Y. I. Bykova
1694
Distance-transitive graphs of valency $5, 6$ and $7$
A. A. Ivanov, I. A. Faradzhev
1704
Capacity of algebraic extensions of a model of estimate-computing algorithms
V. L. Matrosov
1719

Scientific communications
Multiplication of a perforated matrix by a vector
Kh. D. Ikramov
1731
Some sufficient conditions for the nondegeneracy of matrices
V. A. Pupkov
1733
Optimal regularization of ill-posed normally solvable operator equations
S. F. Gilyazov, V. A. Morozov
1737
The Galerkin–Tikhonov method of regularization in the problem of numerical differentiation
È. I. Sakalauskas
1742
Numerical modeling of one-dimensional stochastic wave problems
I. O. Yaroshchuk
1748
The problem of existence and questions concerning the representation of natural arithmetic graphs
Yu. G. Grigor'yan
1751
On a problem of non-linear programming for non-smooth performance functions
Yu. V. Alexandrov
1756
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020